# SDR SWIA201125619

- Difficulty date: February 11, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 20,437 hours, 16,072 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Obstructed
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN.  (SERVICE)  REMOVED FOD FROM RECEPTACLE SIDE OF FORWARD DOWNLOCK ROLLER.
